# SDR DHL200180262C

- Difficulty date: November 28, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT FLOOR SUPPORT CRACKED BETWEEN STA 1480 AND BETWEEN LONGERON 34 LT TO 34 RT.  STOP DRILLED CRACK PER SRM 53-2-3.  FABRICATED DOUBLER PER SRM 53-2-3.  INSTALLED DOUBLER PER SRM 53-2-3.
